Please use this identifier to cite or link to this item:
Title: On k-Fibonacci sequences and polynomials and their derivatives
Authors: Falcón, Sergio 
Plaza, Ángel 
UNESCO Clasification: 120504 Teoría elemental de los números
Keywords: Numbers
Issue Date: 2009
Project: Mtm2005-08441-C02-02. Particiones Triangulares y Algoritmos de Refinamiento 
Journal: Chaos, Solitons and Fractals 
Abstract: The k-Fibonacci polynomials are the natural extension of the k-Fibonacci numbers and many of their properties admit a straightforward proof. Here in particular, we present the derivatives of these polynomials in the form of convolution of k-Fibonacci polynomials. This fact allows us to present in an easy form a family of integer sequences in a new and direct way. Many relations for the derivatives of Fibonacci polynomials are proven.
ISSN: 0960-0779
DOI: 10.1016/j.chaos.2007.03.007
Source: Chaos, Solitons and Fractals [ISSN 0960-0779], v. 39 (3), p. 1005-1019
Appears in Collections:Artículos
Show full item record

Google ScholarTM




Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.